Is this peripheral neuropathy?
Nov 7, 2013
I was diagnosed HIV Positive in March 2013. Started on Atripla end of June 2013.Have had minor side effects such as hallucinations at the beginning of the treatment. Currently I am experiencing constant burning sensation on my lips, inside my mouth and my abdomen (epigastric but starting midway above the naval area). I also experience burning sensations all over my body, of which they come and disappear without taking time. But my lips, oral cavity and abdomen are always burning
What could this be?
Response from Dr. Young
Hello and thanks for posting.
Your symptoms also don't sound like typical peripheral neuropathy, which is most often a numbness or burning sensation that starts peripherally (at the toes and fingers) and progresses up the limbs to the torso. The symptoms are also usually symmetrical, affecting both sides of the body.
I'm not sure what your symptoms could be caused by, but they certainly are worth discussing with your care provider.
I hope that helps. Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Causes Of Temporary Peripheral Neuropathy
- What's The Difference Between Trichomoniasis And Bacterial Vaginosis?
- What If Had Sex After Taking The Pills For Chlamydia?
- What Are Over The Counter Treatments For Genital Warts?
- What Is The Physical Appearance Of Syphilis?
- Syphilis Chancre Topical Cream
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.